Pacific Journal of Mathematics

A note on generalizations of Shannon-McMillan theorem.

Shu-teh C. Moy

Article information

Source
Pacific J. Math., Volume 11, Number 4 (1961), 1459-1465.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036929

Mathematical Reviews number (MathSciNet)
MR0168025

Zentralblatt MATH identifier
0106.33101

Subjects
Primary: 60.65
Secondary: 94.20

Citation

Moy, Shu-teh C. A note on generalizations of Shannon-McMillan theorem. Pacific J. Math. 11 (1961), no. 4, 1459--1465. https://projecteuclid.org/euclid.pjm/1103036929


Export citation

References

  • [1] L. Breiman, The individual ergodic theorem of informationtheory, Ann. Math. Stat. 28 (1957), 809-811.
  • [2] L. Breiman, A correction to the individual ergodic theorem of information theory, Ann. Math. Stat., 31 (1960), 809-810.
  • [3] L. Carleson, Two remarks on the basic theorems of informationtheory, Math. Scand., 6 (1958), 175-180.
  • [4] K. L. Chung, A note on the ergodic theorem of in formation theory, Ann. Math. Stat., 32 (1961), 612-614.
  • [5] J. L. Doob, Stochastic Processes, John Wiley and Sons Inc., New York, 1953.
  • [6] Shu-Teh C. Moy, Generalizations of Shannon-McMillantheorem, Pacific J. Math., 11 1961), 705-714.